Alert archive / Nevada / Red Flag Warnings in 2020
Red Flag Warning 8, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jun 15, 2020, 2:59 PM PDT for Douglas County, Lyon County, Mineral County, Nevada; Madera County, Mono County, California. It took effect at Jun 16, 2020, 10:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2020, 2:59 PM PDT (21:59 UTC)
- In effect from
- Jun 16, 2020, 10:00 AM PDT
- Expired
- Jun 16, 2020, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Reno, NV
Counties Madera County, CA, Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV
The radar
The Reno radar (KRGX), 161 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2363 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683 WWUS85 KREV 152159 RFWREV URGENT - FIRE WEATHER MESSAGE National Weather Service Reno NV 259 PM PDT Mon Jun 15 2020 NVZ421-162200- /O.NEW.KREV.FW.W.0008.200616T1900Z-200617T0300Z/ /O.CON.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ Southern Sierra Front including Alpine, Northern Mono, Southern Lyon, and Western Mineral Counties- 259 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... The National Weather Service in Reno has issued a Red Flag Warning for gusty winds and low humidity, which is in effect from noon to 8 PM PDT Tuesday. * Changes...Red Flag Warning Issued for Tuesday Afternoon. * Affected Area...Fire Zone 421 Southern Sierra Front including Alpine, Northern Mono, Southern Lyon and and Western Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, locally to 40 mph in wind-prone areas. * Humidity...12-18%. * Duration...4 to 8 hours Today. 3 to 7 hours Tuesday. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ NVZ420-160300- /O.CON.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ Northern Sierra Front including Carson City, Douglas, Storey, Southern Washoe, Western Lyon, and Far Southern Lassen Counties- 259 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... * Changes...None. * Affected Area...Fire Zone 420 Northern Sierra Front including Carson City, Douglas, Storey, Southern Washoe, Western Lyon and and Far Southern Lassen Counties. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, locally to 40 mph in wind-prone areas. * Humidity...12-18%. * Duration...4 to 8 hours. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ NVZ423-429-160300- /O.CON.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ West Humboldt Basin in Pershing County- Lahontan Basin including Churchill and Eastern Mineral Counties- 259 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF WEST-CENTRAL NEVADA... * Changes...None. * Affected Area...Fire Zone 423 West Humboldt Basin in Pershing County and Fire Zone 429 Lahontan Basin including Churchill and Eastern Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 40 mph. * Humidity...9-16%. * Duration...4 to 8 hours...longest over southern and eastern fire zone 429. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ CAZ274-160500- /O.CON.KREV.FW.W.0007.200615T2200Z-200616T0500Z/ Southern Mono County- 259 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ELEVATIONS BELOW 7000 FEET IN SOUTHERN MONO COUNTY... * Changes...None. * Affected Area...Fire Zone 274 Southern Mono County. * Winds...Southwest to west 15-25 mph with gusts to 35 mph, locally to 40 mph in wind-prone locations. * Humidity...14-20%. * Duration...4 to 8 hours. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ http://weather.gov/reno
4 follow-up statements
480 WWUS85 KREV 152254 RFWREV URGENT - FIRE WEATHER MESSAGE National Weather Service Reno NV 354 PM PDT Mon Jun 15 2020 NVZ420-423-160000- /O.CAN.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ Northern Sierra Front including Carson City, Douglas, Storey, Southern Washoe, Western Lyon, and Far Southern Lassen Counties- West Humboldt Basin in Pershing County- 354 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF WEST-CENTRAL NEVADA... The National Weather Service in Reno has cancelled the Red Flag Warning. Humidity is currently 25-35% and will only rise into this evening. Winds will still be gusty to 35 mph this evening, but the widespread critical conditions are no longer expected. $$ NVZ421-162300- /O.CON.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ /O.CON.KREV.FW.W.0008.200616T1900Z-200617T0300Z/ Southern Sierra Front including Alpine, Northern Mono, Southern Lyon, and Western Mineral Counties- 354 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... * Changes...Red Flag Warning Issued for Tuesday Afternoon. * Affected Area...Fire Zone 421 Southern Sierra Front including Alpine, Northern Mono, Southern Lyon and and Western Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, locally to 40 mph in wind-prone areas. * Humidity...12-18%. * Duration...4 to 8 hours Today. 3 to 7 hours Tuesday. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ NVZ429-160300- /O.CON.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ Lahontan Basin including Churchill and Eastern Mineral Counties- 354 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF WEST-CENTRAL NEVADA... * Changes...None. * Affected Area...Fire Zone 429 Lahontan Basin including Churchill and Eastern Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 40 mph. * Humidity...9-16%. * Duration...4 to 8 hours...longest over southern and eastern fire zone 429. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ CAZ274-160500- /O.CON.KREV.FW.W.0007.000000T0000Z-200616T0500Z/ Southern Mono County- 354 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ELEVATIONS BELOW 7000 FEET IN SOUTHERN MONO COUNTY... * Changes...None. * Affected Area...Fire Zone 274 Southern Mono County. * Winds...Southwest to west 15-25 mph with gusts to 35 mph, locally to 40 mph in wind-prone locations. * Humidity...14-20%. * Duration...4 to 8 hours. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ http://weather.gov/reno
524 WWUS85 KREV 160310 RFWREV URGENT - FIRE WEATHER MESSAGE National Weather Service Reno NV 810 PM PDT Mon Jun 15 2020 CAZ274-160415- /O.CAN.KREV.FW.W.0007.000000T0000Z-200616T0500Z/ Southern Mono County- 810 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR ELEVATIONS BELOW 7000 FEET IN SOUTHERN MONO COUNTY... The National Weather Service in Reno has cancelled the Red Flag Warning. Winds are dimishing with humidity now in the 20s and 30s so the warning is canceled. $$ NVZ421-170300- /O.EXP.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ /O.CON.KREV.FW.W.0008.200616T1900Z-200617T0300Z/ Southern Sierra Front including Alpine, Northern Mono, Southern Lyon, and Western Mineral Counties- 810 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... * Changes...Red Flag Warning for today expired. * Affected Area...Fire Zone 421 Southern Sierra Front including Alpine, Northern Mono, Southern Lyon and and Western Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, locally to 40 mph in wind-prone areas. * Humidity...12-18%. * Duration...4 to 8 hours Today. 3 to 7 hours Tuesday. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ NVZ429-160415- /O.EXP.KREV.FW.W.0007.000000T0000Z-200616T0300Z/ Lahontan Basin including Churchill and Eastern Mineral Counties- 810 PM PDT Mon Jun 15 2020 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF WEST-CENTRAL NEVADA... Winds are diminishing across the area with RH now in the 20s. $$ http://weather.gov/reno
081 WWUS85 KREV 161029 RFWREV URGENT - FIRE WEATHER MESSAGE National Weather Service Reno NV 329 AM PDT Tue Jun 16 2020 NVZ421-170300- /O.CON.KREV.FW.W.0008.200616T1900Z-200617T0300Z/ Southern Sierra Front including Alpine, Northern Mono, Southern Lyon, and Western Mineral Counties- 329 AM PDT Tue Jun 16 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... * Changes...None. * Affected Area...Fire Zone 421 Southern Sierra Front including Alpine, Northern Mono, Southern Lyon and and Western Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, locally to 40 mph in wind-prone areas. * Humidity...12-18%. * Duration...3 to 7 hours. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ http://weather.gov/reno
644 WWUS85 KREV 161525 RFWREV URGENT - FIRE WEATHER MESSAGE National Weather Service Reno NV 825 AM PDT Tue Jun 16 2020 CAZ274-170300- /O.EXB.KREV.FW.W.0008.200616T1700Z-200617T0300Z/ Southern Mono County- 825 AM PDT Tue Jun 16 2020 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHERN MONO COUNTY BELOW 7000 FEET... The National Weather Service in Reno has issued a Red Flag Warning for gusty winds and low humidity, which is in effect until 8 PM PDT this evening. * Changes...None. * Affected Area...Fire Zone 274 Southern Mono County. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, localized gusts to 40 mph in wind-prone areas. * Humidity...10-20%. * Duration...4 to 9 hours. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ NVZ421-170300- /O.CON.KREV.FW.W.0008.200616T1900Z-200617T0300Z/ Southern Sierra Front including Alpine, Northern Mono, Southern Lyon, and Western Mineral Counties- 825 AM PDT Tue Jun 16 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN SIERRA FRONT ALONG AND EAST OF HIGHWAY 395... * Changes...None. * Affected Area...Fire Zone 421 Southern Sierra Front including Alpine, Northern Mono, Southern Lyon and and Western Mineral Counties. * Winds...Southwest to west 15-25 mph with gusts up to 35 mph, localized gusts to 40 mph in wind-prone areas. * Humidity...12-18%. * Duration...3 to 7 hours. * Impacts...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity before first responders can contain them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor activities that can cause a spark near dry vegetation, such as yard work, target shooting, or campfires. Follow local fire restrictions. Check weather.gov/reno for updates and livingwithfire.info for preparedness tips. && $$ http://weather.gov/reno
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jun 15, 2:47 PM PDT, 12 minutes earlier.
Area forecast discussion, Jun 15, 2:47 PM PDT, 12 minutes before
Area Forecast Discussion
National Weather Service Reno NV
247 PM PDT Mon Jun 15 2020
.SYNOPSIS...
Low pressure moving across the Pacific Northwest will bring gusty
winds this evening and Tuesday with light showers possible near
the Oregon border, and a halt in the warming trend through
midweek. Later this week through early next week, a more notable
warmup is expected with a few thunderstorms possible near the
eastern Sierra starting next weekend.
&&
.DISCUSSION...
No major changes were made to the previous forecast. Low pressure
is moving through the Pacific Northwest tightening the thermal and
pressure gradients across the region. Winds have come up as
advertised, but cloud cover has depressed high temperatures more
than anticipated. The result of cooler temperatures along the
Sierra Front has been for higher RH which has mitigated some of
the fire weather concerns. Drier conditions are occurring east of
the Sierra Front in west-central Nevada with no changes for that
area to note. For more information on Fire Weather, please, see
its section below.
Another round of breezy conditions are expected for Tuesday, with
less cloud cover and drier conditions forecast. A dry cold front
will shift winds Tuesday afternoon from the westerlies we have
been experiencing to more out of the north. Gusts will generally
be around 30-35 mph with up to 45 mph for wind prone locations.
Winds lessen across the region Wednesday with the exception of the
Sierra crest heading westward where an east-west oriented pressure
gradient will drive some breezes towards the central valley of
California. Temperatures will remain below seasonal averages for
Wednesday as well.
High pressure begins to build across the region by Thursday with
temperatures returning above seasonal averages. The warming trend
continues for the end of the week as summer heat returns by the
weekend. With the building heat, we can't rule out thunderstorms
along the Sierra crest into the Sierra Front Saturday and Sunday
afternoons. Zephyr type breezes will return increasing surface
convergence and pushing any convection east into western Nevada.
While not a slam dunk, it's something to keep in your plans for
the weekend especially if heading outdoors. Boyd
&&
.AVIATION...
Primary flight weather concerns in and around area terminals
include turbulence associated with mountain waves and strong
ridge level winds and potential for crosswinds mainly along N-S
oriented runways. Some mountain obscurations of higher peaks in
the Sierra are possible, and some showers can be expected along
flight paths towards the Oregon border. Otherwise, conditions are
expected to remain VFR.
Surface winds gusting 20-30kts will continue into the overnight
hours before slowing prior to sunrise. However, winds will rise
again Tuesday with similar gusts and turbulence concerns as
today. A frontal boundary will move through the region Tuesday
afternoon bringing potential for a couple of hours of LLWS as
winds shift from westerly to northerly.
Conditions become more favorable for flight operations by
Wednesday as high pressure builds over the region. However,
an east to west directed pressure gradient could cause gusty
conditions from the Sierra crest into the central valley of
California. No precipitation is expected for area terminals
through the week, but with increasing heat, chances of a
thunderstorm over the Sierra increase over the up-coming weekend.
Boyd
&&
.FIRE WEATHER...
Red Flag Warnings remain in effect through this evening as dry and
gusty conditions prevail. The forecast remains on track with peak
southwest to west winds around 15 to 25 mph with gusts 30 to 40 mph
for this afternoon.
These winds are associated with an incoming cold front that should
be passing through western Nevada by Tuesday afternoon. The front
will allow humidity to increase Tuesday for northern areas roughly
north of US-50, but for areas south of US-50 and generally east of
Highway 395 minimum humidity may run about 3-5% lower than this
afternoon. Winds Tuesday afternoon will take on more of a West-
Northwest component with sustained speeds of 15-25 mph and gusts of
30-40 mph with up to 45 mph for wind prone locations particularly
across the US-95 corridor.
A Red Flag Warning has been issued again for the eastern portions of
Zone 421 for Tuesday, but awaiting fuels sampling results later this
evening or tomorrow morning for Zone 429. Lower elevations across
southern Mono County east of Highway 395 may see a few hours of
isolated critical conditions but not look widespread at this time.
Wind concerns dissipate by Tuesday evening as high pressure begins
to build for the remainder of the week. High temperatures could
return to around 10 degrees above average by Sunday with hot, but
not quite record heat expected. Fuentes
&&
.REV Watches/Warnings/Advisories...
NV...Red Flag Warning until 8 PM PDT this evening NVZ423-429.
Lake Wind Advisory from 11 AM to 9 PM PDT Tuesday NVZ001.
Red Flag Warning from noon to 8 PM PDT Tuesday NVZ421.
Lake Wind Advisory until 10 PM PDT this evening NVZ002.
Lake Wind Advisory from 11 AM to 9 PM PDT Tuesday NVZ002.
Lake Wind Advisory until 10 PM PDT this evening NVZ001.
Red Flag Warning until 8 PM PDT this evening NVZ420-421.
Lake Wind Advisory until 10 PM PDT this evening for Washoe Lake
in NVZ003.
Lake Wind Advisory from 11 AM to 9 PM PDT Tuesday for Washoe
Lake in NVZ003.
Lake Wind Advisory until 10 PM PDT this evening NVZ004.
Lake Wind Advisory from 11 AM to 9 PM PDT Tuesday NVZ004.
CA...Lake Wind Advisory until 10 PM PDT this evening CAZ071.
Lake Wind Advisory from 11 AM to 9 PM PDT Tuesday CAZ071.
Red Flag Warning until 10 PM PDT this evening CAZ274.
Lake Wind Advisory until 10 PM PDT this evening CAZ073.
Lake Wind Advisory until 10 PM PDT this evening CAZ072.
Lake Wind Advisory from 11 AM to 9 PM PDT Tuesday CAZ072.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:56 PM PDT | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 30 hr |
Nearby
Red Flag Warnings in Nevada, 2020Red Flag Warnings in California, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.